MAUDE Adverse Event Report: Medline Industries, LP CENTURION; WIRE CUTTER, STERILE (WCS144)

Medline Industries, LP CENTURION; WIRE CUTTER, STERILE (WCS144)
Catalog Number 66240
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the wire cutters we bought don¿t cut the wires.".
 
Additional Manufacturer Narrative
The account reported that the wire cutters they ordered do not cut any wires they tried it on; the issue did not occur during use and no injury was reported.No sample or photo was received for the investigation; finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed with 0 additional reported complaints for this issue for the account and component in the past 24 months.At this time, medline is unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation; the cause code was unconfirmed defect with sample required to determine cause.The division will monitor this issue for trending purposes, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
WIRE CUTTER, STERILE (WCS144)
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50806583
Report Number1824619-2026-00072
Device Sequence Number10575543
Product Code JOK
UDI-Device Identifier00653160008791
UDI-Public00653160008791
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number66240
Device Lot Number25DBA300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown